Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 363, Number 1

All articles in this issue are freely accessible.

A Costa-Hoffman-Meeks type surface in $\mathbb H^{2} ×\mathbb R $
Filippo Morabito.
Trans. Amer. Math. Soc. 363 (2011), 1-36
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719669
$L^{p}$ estimates and asymptotic behavior for finite energy solutions of extremals to Hardy-Sobolev inequalities
Dimiter Vassilev.
Trans. Amer. Math. Soc. 363 (2011), 37-62
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719670
Relative isometric embeddings of Riemannian manifolds
Mohammad Ghomi and Robert E. Greene.
Trans. Amer. Math. Soc. 363 (2011), 63-73
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719671
Characterizing complete $\operatorname{CAT}(𝜅)$-spaces, $𝜅<0$, with geodesic boundary
Thomas Foertsch and Katrin Radke.
Trans. Amer. Math. Soc. 363 (2011), 75-93
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719672
Frames generated by actions of countable discrete groups
Kjetil Røysland.
Trans. Amer. Math. Soc. 363 (2011), 95-108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719673
A Chebyshev criterion for Abelian integrals
M. Grau, F. Mañosas and J. Villadelprat.
Trans. Amer. Math. Soc. 363 (2011), 109-129
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719674
Uniqueness of holomorphic curves into abelian varieties
Matthew Dulock and Min Ru.
Trans. Amer. Math. Soc. 363 (2011), 131-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719675
X-rays of forms and projections of currents
Bruce Solomon.
Trans. Amer. Math. Soc. 363 (2011), 143-164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719676
Scalar curvature estimates by parallel alternating torsion
Sebastian Goette.
Trans. Amer. Math. Soc. 363 (2011), 165-183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719677
Gevrey solvability and Gevrey regularity in differential complexes associated to locally integrable structures
Paulo A. S. Caetano and Paulo D. Cordaro.
Trans. Amer. Math. Soc. 363 (2011), 185-201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719678
Absence of line fields and Mañé’s theorem for nonrecurrent transcendental functions
Lasse Rempe and Sebastian van Strien.
Trans. Amer. Math. Soc. 363 (2011), 203-228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719679
Monomial ideals, almost complete intersections and the Weak Lefschetz property
Juan C. Migliore, Rosa M. Miró-Roig and Uwe Nagel.
Trans. Amer. Math. Soc. 363 (2011), 229-257
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719680
Tunnel leveling, depth, and bridge numbers
Sangbum Cho and Darryl McCullough.
Trans. Amer. Math. Soc. 363 (2011), 259-280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719681
The modular variety of hyperelliptic curves of genus three
Eberhard Freitag and Riccardo Salvati Manni.
Trans. Amer. Math. Soc. 363 (2011), 281-312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719682
Regularity of multifractal spectra of conformal iterated function systems
Johannes Jaerisch and Marc Kesseböhmer.
Trans. Amer. Math. Soc. 363 (2011), 313-330
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719683
Extending local analytic conjugacies
Hiroyuki Inou.
Trans. Amer. Math. Soc. 363 (2011), 331-343
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719684
A characterization and a generalization of $W^{*}$-modules
David P. Blecher and Upasana Kashyap.
Trans. Amer. Math. Soc. 363 (2011), 345-363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719685
The structure of commutative automorphic loops
Přemysl Jedlička, Michael Kinyon and Petr Vojtěchovský.
Trans. Amer. Math. Soc. 363 (2011), 365-384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719686
Rationality and reciprocity for the greedy normal form of a Coxeter group
Richard Scott.
Trans. Amer. Math. Soc. 363 (2011), 385-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719687
Extensions of the Frobenius to the ring of differential operators on a polynomial algebra in prime characteristic
V. V. Bavula.
Trans. Amer. Math. Soc. 363 (2011), 417-437
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719688
Kac-Wakimoto characters and universal mock theta functions
Amanda Folsom.
Trans. Amer. Math. Soc. 363 (2011), 439-455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719689
Geometric idealizer rings
Susan J. Sierra.
Trans. Amer. Math. Soc. 363 (2011), 457-500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719690
Thin-very tall compact scattered spaces which are hereditarily separable
Christina Brech and Piotr Koszmider.
Trans. Amer. Math. Soc. 363 (2011), 501-519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719691
Presenting the cohomology of a Schubert variety
Victor Reiner, Alexander Woo and Alexander Yong.
Trans. Amer. Math. Soc. 363 (2011), 521-543
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719692
Extending positive definiteness
Dariusz Cichoń, Jan Stochel and Franciszek Hugon Szafraniec.
Trans. Amer. Math. Soc. 363 (2011), 545-577
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2719693
American Mathematical Society